RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borisov, Lev Anatol'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:212
Abstract pages:623
Full texts:165
References:88
Professor
E-mail:
Website: http://sites.math.rutgers.edu/~borisov

Subject:

Algebraic geometry and related areas


http://www.mathnet.ru/eng/person20069
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/323731

Publications in Math-Net.Ru
2019
1. L. A. Borisov, D. O. Orlov, “Equivariant exceptional collections on smooth toric stacks”, Izv. RAN. Ser. Mat., 83:4 (2019),  50–85  mathnet  elib; Izv. Math., 83:4 (2019), 698–730  isi  scopus
2009
2. L. Borisov, J. Viaclovsky, “Threefolds of Order One in the Six-Quadric”, Tr. Mat. Inst. Steklova, 264 (2009),  25–36  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 264 (2009), 18–29  isi  scopus
1992
3. A. A. Borisov, L. A. Borisov, “Singular toric Fano varieties”, Mat. Sb., 183:2 (1992),  134–141  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:1 (1993), 277–283  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019